# SDR AALA202101029012

- Difficulty date: December 30, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 21,936 hours, 9,130 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Part time: 21,936 hours, 9,130 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT DUE TO INFLIGHT SHUTDOWN OF NR 2 ENGINE FOR APPARENT LOSS OF OIL QUANTITY.  CREW OPTED TO RETURN TO FIELD, SINGLE ENGINE TIME WAS APPROXIMATELY 45 MINUTES.  SUPPLEMENTAL REPORT: NR 2 ENGINE REPLACED, IAW AMM 71-94-01, DUE TO HISTORY OF TEFLON FINDINGS.  OPERATIONS CHECK GOOD. (CLOSED)
